# SDR SWIA202154936

- Difficulty date: January 4, 2021
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N594SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7285
- Aircraft time: 43,028 hours, 37,601 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON THE LANDING ROLLOUT WITH THRUST REVERSERS AT IDLE, SMOKE OBSERVED OUTSIDE OF AIRCRAFT COMING FORWARD AND WITH THE SMELL OF BURNING RUBBER IN THE FLIGHT DECK.  THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 22074262 WITH THE FOLLOWING CORRECTIVE ACTION: "INSPECTED AND PERFORMED OPERATIONAL CHECK OF TIRES AND BRAKE SYSTEM, IAW CRJ200 AMM.  OPERATIONS CHECK GOOD AT THIS TIME.  PERFORMED OPERATIONAL OF RIGHT AND LEFT ENGINE, IAW CRJ 200 AMM.  OPERATIONS CHECK GOOD AT THIS TIME.
